MathSciNet Relay Station
MathSciNet bibliographic data
MR1288358 (95j:60120) 60J60 (60H10)
Ben Arous, Gérard; Grădinaru, Mihai; Ledoux, Michel Hölder norms and the support theorem for diffusions. Ann. Inst. H. Poincaré Probab. Statist. 30 (1994), no. 3, 415–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement